# SDR UALA2011112206414

- Difficulty date: November 22, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,867 hours, 8,804 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 90480001
- Part serial: 2848
- Condition: Faulty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L NR 4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND-FLT LK RLY-SENSOR DISAGREEMENT.  REPLACED DOOR FLT LOCK ACT 4L.
